Enlarged liver, stomach bloating. Taking blood thinners, thyroid medication. Due to frusalac and warf tablets?
Hi doc... THis is XXXXX I am already under medication for making my blood thin and also for water retention in my body + thyroid pill ........I recently felt that my liver is bit stretching inside and also there water filled inn my stomach so I was just wondering if I can take frusalac tablet with warf tablet together?
yes there is an interaction of warfarin with frusalec .....warfarin efficacy decreases
and secondly what you think in stomach can be air or fluid...so u need to adjust/increase your thyroid tablets..
Answered: Tue, 26 Mar 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]